# SDR MASA200500534

- Difficulty date: July 10, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 9,174 hours, 8,737 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 1650
- Condition: Malfunctioned
- Part time: 6,878 hours, 5,152 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7033 ORD - THE CAPTAIN REPORTED AN UNCOMMANDED RUDDER MOVEMENT IN FLIGHT.  MX REMOVED AND REPLACED FCC CARDS.
